# SDR AU980414

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Pipe
- Condition: Bulged
- Location: Engine Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST PIPES (BOTH ENGINES) HAVE SEVERE BULGING.  THREE OF THE FOUR PIPES HAVE IMPROPER PREVIOUS REPAIRS.
